A die lying on elastic semispace whose modulus of elasticity is a power function of the depth
Doklady Akademii Nauk, Tome 112 (1957) no. 5, pp. 823-826
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_112_5_a10,
author = {B. G. Korenev},
title = {A die lying on elastic semispace whose modulus of elasticity is a power function of the depth},
journal = {Doklady Akademii Nauk},
pages = {823--826},
year = {1957},
volume = {112},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_112_5_a10/}
}
B. G. Korenev. A die lying on elastic semispace whose modulus of elasticity is a power function of the depth. Doklady Akademii Nauk, Tome 112 (1957) no. 5, pp. 823-826. http://geodesic.mathdoc.fr/item/DAN_1957_112_5_a10/